Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 51 Geometry (See also algebraic geometry)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | J | L | M | R
Number of items at this level: 14.

A

Al-Zamil, Qusay Soad Abdul-Aziz (2011) Algebraic Topology of PDEs. Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

Amelunxen, Dennis and Lotz, Martin and Mccoy, Michael B. and Tropp, Joel A. (2013) Living on the edge: A geometric theory of phase transitions in convex optimization. [MIMS Preprint]

B

Bahri, Anthony and Franz, Matthias and Notbohm, Dietrich and Ray, Nigel (2011) Classifying weighted projective spaces. [MIMS Preprint]

J

Johnson, Marianne and Kambites, Mark (2009) Multiplicative structure of 2x2 tropical matrices. [MIMS Preprint]

L

Lotz, Martin (2012) On the volume of tubular neighborhoods of real algebraic varieties. [MIMS Preprint]

Lotz, Martin (2012) On the volume of tubular neighbourhoods of real algebraic varieties. [MIMS Preprint]

M

Megyesi, Gabor (2001) Lines tagent to four unit spheres with coplanar centres. Discrete and Computational Geometry, 26 (4). pp. 493-497. ISSN 1432-0444

Megyesi, Gàbor (2002) Configurations of 2n - 2 quadrics in Rn with 3 2n - 1 common tangent lines. Discrete and Computational Geometry, 28 (3). pp. 405-409. ISSN 1432-0444

Megyesi, Gàbor and Sottile, Frank (2005) The envelope of lines meeting a fixed line and tangent to two spheres. Discrete and Computational Geometry, 33 (4). pp. 617-644. ISSN 1432-0444

Megyesi, Gàbor and Sottile, Frank and Theobald, Thorsten (2003) Common tranversals and tangents to two lines and two quadrics in P. Discrete and Computational Geometry, 30 (4). pp. 543-571. ISSN 1432-0444

Montaldi, James and Ortega, Juan-Pablo (2007) Symplectic group actions and covering spaces. [MIMS Preprint]

Montaldi, James and Ortega, Juan-Pablo (2007) Symplectic group actions and covering spaces. [MIMS Preprint]

Montaldi, James and Ortega, Juan-Pablo (2009) Symplectic group actions and covering spaces. Differential Geometry and its Applications, 27 (2009). pp. 589-604.

R

Rowley, Peter (2004) Cross Orbits. LMS J. Comput. Math., 7. pp. 219-265. ISSN 1461-1570

This list was generated on Sat Nov 25 01:00:23 2017 GMT.